# SDR ASAA2015080812763

- Difficulty date: August 8, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 7,042 hours, 2,317 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014641
- Condition: Failed
- Location: Ram Air
- Part time: 3,372 hours, 1,138 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL, RT ACFT PACK LIGHT ILLUMINATED RESETS WITH PRESSING MASTER CAUTION. ACFT GROUNDED. REPLACED RAM AIR EXHAUST ACTUATOR, IAW AMM 21-51-27.  RESTORED RAM AIR SYSTEM TO OPERATIVE REF AMM TASK 21-57-400-801.  OPS CHECK NORMAL.
